53108

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Sparse solutions of optimal control via Newton method for under-determined systems

Электронная публикация: 

Да

ISBN/ISSN: 

1573-2916

DOI: 

10.1007/s10898-019-00784-z

Наименование источника: 

  • Journal of Global Optimization

Город: 

  • New York

Издательство: 

  • Springer US

Год издания: 

2019

Страницы: 

1-11 https://link.springer.com/article/10.1007%2Fs10898-019-00784-z
Аннотация
We focus on finding sparse and least-l1-norm solutions for unconstrained nonlinear optimal control problems. Such optimization problems are non-convex and non-smooth, nevertheless recent versions of Newton method for under-determined equations can be applied successively for such problems.

Библиографическая ссылка: 

Поляк Б.Т., Тремба А.А. Sparse solutions of optimal control via Newton method for under-determined systems // Journal of Global Optimization. 2019. С. 1-11 https://link.springer.com/article/10.1007%2Fs10898-019-00784-z.